Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Is the Problem of the Many a Problem in Metaphysics?

Dan López de Sa
Noûs
Vol. 42, No. 4 (Dec., 2008), pp. 746-752
Published by: Wiley
Stable URL: http://www.jstor.org/stable/25177189
Page Count: 7
  • Download ($42.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Is the Problem of the Many a Problem in Metaphysics?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
747
    747
  • Thumbnail: Page 
748
    748
  • Thumbnail: Page 
749
    749
  • Thumbnail: Page 
750
    750
  • Thumbnail: Page 
751
    751
  • Thumbnail: Page 
752
    752